Ver todas las categorías

Theraflu Sinus and Pain - Analgésico/descongestivo, 6 u.

4.5
(1951)
Compre 1, lleve 1 al 50%
Theraflu Sinus and Pain - Analgésico/descongestivo, 6 u.
6 u., .27 lb. N.° de artículo: 428259

Elegible para HSA/FSA

  • Cough medicine for relief of tough symptoms
  • Strong cough suppressant treatment, provides relief of cough & chest congestion
  • Temporarily controls cough & loosens chest congestion associated with cold symptoms
  • Cough suppressant in a hot liquid powder for adults and children 12 years of age and older
  • Every cup of Theraflu Sinus & Pain combines powerful ingredients to tackle your worst symptoms fast

Every cup of Theraflu Sinus & Pain combines powerful ingredients to tackle your worst symptoms fast. And the warm, delicious flavor of apple and cinnamon helps cold and flu symptoms sip after sip. Temporarily relieves these symptoms due to a cold: Minor aches and pains. Minor sore throat pain. Headache. Nasal and sinus congestion. Runny nose. Sneezing. Itchy nose or throat. Itchy, watery eyes due to hay fever. Reduce temporalmente la fiebre.

Ingredientes

Active Ingredients: Acetaminophen 650 mg - Pain Reliever/Fever Reducer. Pheniramine maleate 20 mg - Antihistamine. Phenylephrine HCl 10 mg - Nasal Decongestant.

Inactive Ingredients: Acesulfame potassium, apple cinnamon flavors, citric acid, D&C yellow no. 10, FD&C blue no. 1, FD&C red no. 40, lecithin, maltodextrin, medium chain triglycerides, silicon dioxide, sodium chloride, sodium citrate, sucrose, triacetin, tribasic calcium phosphate.

Indicaciones

No usar más cantidad de la indicada. Take every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor. Adults and children 12 years of age and over: One packet. Niños menores de 12 años: no usar. Dissolve contents of one packet into 8 oz. hot water; sip while hot. Consume entire drink within 10-15 minutes. If using a microwave, add contents of one packet to 8 oz. of cool water; stir briskly before and after heating. Do not overheat.

Advertencias

Advertencia sobre la salud hepática: este producto contiene acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours. With other drugs containing acetaminophen. 3 or more alcoholic drinks every day while using this product. Aviso de alergias: El acetaminofén puede causar reacciones graves en la piel. Symptoms may include: Skin reddening. Blisters. Rash. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, rash, nausea, or vomiting; consult a doctor promptly. Do not use in a child under 12 years of age. If you are allergic to acetaminophen. Con ningún otro medicamento que contenga acetaminophen (con o sin receta). Si no está seguro si un medicamento contiene acetaminophen, consulte a un médico o farmacéutico. If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson"s disease), or for 2 weeks after stopping the MAOI drug. Si no sabe si su medicamento recetado contiene un IMAO, consulte a un médico o farmacéutico antes de tomar este producto. Consulte a un médico antes de usar si sufre una enfermedad hepática. Heart disease. High blood pressure. Thyroid disease. Diabetes. Glaucoma/ Trouble urinating due to an enlarged prostate gland. A breathing problem such as emphysema or chronic bronchitis. A sodium-restricted diet. Consulte a un médico o farmacéutico antes de usar si está tomando sedantes o tranquilizantes. Taking the blood thinning drug warfarin. Al usar este producto: no supere la dosis recomendada. Avoid alcoholic drinks. May cause drowsiness. Alcohol, sedatives and tranquilizers may increase drowsiness. Tenga cuidado al conducir un vehículo motorizado u operar maquinaria. Excitability may occur, especially in children. Stop use and ask a doctor if nervousness, dizziness, or sleeplessness occurs. Pain or nasal congestion gets worse or lasts more than 7 days. La fiebre empeora o dura más de 3 días. New symptoms occur. Redness or swelling is present. Estos podrían ser indicios de una afección grave. If pregnant or breastfeeding, ask a health professional before use. Mantener fuera del alcance de los niños. En caso de sobredosis, acuda a su médico o comuníquese de inmediato con el Centro de Control de Intoxicaciones. Es fundamental buscar atención médica para adultos y niños rápidamente, aunque no advierta ningún signo o síntoma.

*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

(1951)
Compre 1, lleve 1 al 50%